question-icon

Suggest treatment for eczema and dark patches on skin

default
Posted on Thu, 3 Dec 2015
Question: What can I do about eczema leaving dark patches on my skin?
doctor
Answered by Dr. Sandip Kabra (3 hours later)
Brief Answer:
hydroquinone and tretinoin topical preparations are depigmenting agents.

Detailed Answer:
Hi,
Welcome to health care magic,

Thank you for asking HCM.

For these dark patches, you can use kojic acid based preparations like kojic acid soap or kojic acid cream which is available over the counter.

Also take vitamin C and vitamin E which is also helpful to whiten the darker skin areas.

Avoid excess sun exposure. You can use sunscreens on sun exposing parts.

There are other preparations like hydroquinone and tretinoin (Brand name: Melabest 2% cream) which has the property of reducing the darker area with gradual topical use but has several side effects.

So,it should be used under the supervision of dermatologist only.

Hence,kindly consult dermatologist for prescription of the cream which I have mentioned.

Hope this will help you.

Thanks and Regards,

Dr.Sandip Kabra
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Sandip Kabra

General & Family Physician

Practicing since :2009

Answered : 3078 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for eczema and dark patches on skin

Brief Answer: hydroquinone and tretinoin topical preparations are depigmenting agents. Detailed Answer: Hi, Welcome to health care magic, Thank you for asking HCM. For these dark patches, you can use kojic acid based preparations like kojic acid soap or kojic acid cream which is available over the counter. Also take vitamin C and vitamin E which is also helpful to whiten the darker skin areas. Avoid excess sun exposure. You can use sunscreens on sun exposing parts. There are other preparations like hydroquinone and tretinoin (Brand name: Melabest 2% cream) which has the property of reducing the darker area with gradual topical use but has several side effects. So,it should be used under the supervision of dermatologist only. Hence,kindly consult dermatologist for prescription of the cream which I have mentioned. Hope this will help you. Thanks and Regards, Dr.Sandip Kabra